rigidity — 1 articles found.

Renormalization of Unicritical Analytic Circle Maps

C. R. Math. Rep. Acad. Sci. Canada Vol. 39 (3) 2017, pp. 77-89
Vol.39 (3) 2017
Michael Yampolsky Details
(Received: 2016-09-26 , Revised: 2016-12-23 )
(Received: 2016-09-26 , Revised: 2016-12-23 )

Michael Yampolsky,Department of Mathematics, University of Toronto, Toronto, ON, Canada M5S 2E4; e-mail: yampol@math.toronto.edu


In this paper we generalize renormalization theory for analytic critical circle maps with a cubic critical point to the case of maps with an arbitrary odd critical exponent by proving a quasiconformal rigidity statement for renormalizations of such maps.

Dans cet article on généralise la théorie de la renormalisation pour les transformations criticales analytiques du circle à point critical cubique au cas de transformations à exposant critical impair arbitraire, en démontrant une affirmation de rigidité quasi-conforme.

Keywords: Blaschke fractions, Renormalization, critical circle maps, rigidity

AMS Subject Classification: Maps of the circle, Universality; renormalization, Renormalization 37E10, 37E20, 37F25

PDF(click to download): Renormalization of Unicritical Analytic Circle Maps

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.